Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 10, NWS Memphis, TN

March 9, 2019Alcorn County, Benton County, Tippah County, Mississippi; Hardeman County, McNairy County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 9, 2019, 2:25 PM CST for Alcorn County, Benton County, Tippah County, Mississippi; Hardeman County, McNairy County, Tennessee. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 2:25 PM CST (20:25 UTC)
Expired
Mar 9, 2019, 3:15 PM CST
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Alcorn County, MS, Benton County, MS, Tippah County, MS, Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 2:31 PM CSTTORNADO3 W Falkner, MSBRIEF TORNADO TOUCHDOWN APPROX. 2.5 MILES WEST OF FALKNER. NO DAMAGE REPORTED YET.
Mar 9, 2:59 PM CSTTSTM WND DMGWalnut, MSMULTIPLE POWERLINES DOWN ON US72 1.5 MI. EAST OF WALNUT.
Mar 9, 3:00 PM CSTTSTM WND DMGWalnut, MSSHERRIF DEPARTMENT REPORT OF DAMAGE TO HOUSE ON HWY 354.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 10:32 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

843 
WFUS54 KMEG 092025
TORMEG
MSC003-009-139-TNC069-109-092115-
/O.NEW.KMEG.TO.W.0010.190309T2025Z-190309T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
225 PM CST SAT MAR 9 2019

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northwestern Tippah County in northeastern Mississippi...
  Northeastern Benton County in northeastern Mississippi...
  Northern Alcorn County in northeastern Mississippi...
  Southeastern Hardeman County in western Tennessee...
  Southern McNairy County in western Tennessee...

* Until 315 PM CST.
    
* At 225 PM CST, doppler radar indicated a severe thunderstorm
  producing a tornado was located near Canaan, or 11 miles northwest
  of Ripley, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Corinth, Selmer, Big Hill Pond State Park, Pocahontas, Theo,
  Walnut, Eastview, Michie, Falkner, Guys, Ramer, Stantonville,
  Chalybeate, Brody, Wenasoga, Acton, Hamilton, Chewalla,
  Tiplersville and Martin Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3481 8908 3491 8912 3523 8850 3501 8838
      3500 8838 3498 8836 3498 8837
TIME...MOT...LOC 2025Z 244DEG 37KT 3487 8905 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
2 follow-up statements
496 
WWUS54 KMEG 092038
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
238 PM CST SAT MAR 9 2019

MSC009-092048-
/O.CAN.KMEG.TO.W.0010.000000T0000Z-190309T2115Z/
Benton MS-
238 PM CST SAT MAR 9 2019

...THE TORNADO WARNING FOR NORTHEASTERN BENTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for northeastern
Mississippi...and western Tennessee. A Tornado Watch also remains in
effect until 900 PM CST for northeastern Mississippi.

LAT...LON 3485 8893 3499 8897 3523 8850 3501 8838
      3500 8838 3498 8836 3498 8837
TIME...MOT...LOC 2038Z 238DEG 33KT 3493 8893 

$$

MSC003-139-TNC069-109-092115-
/O.CON.KMEG.TO.W.0010.000000T0000Z-190309T2115Z/
Tippah MS-Alcorn MS-Hardeman TN-McNairy TN-
238 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTH
CENTRAL TIPPAH...NORTHERN ALCORN...SOUTHEASTERN HARDEMAN AND SOUTHERN
MCNAIRY COUNTIES...
    
At 238 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located 10 miles southwest of Pocahontas, or
13 miles southwest of Big Hill Pond State Park, moving northeast at
40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Corinth, Selmer, Big Hill Pond State Park, Pocahontas, Theo, Walnut,
Eastview, Michie, Falkner, Guys, Ramer, Stantonville, Chalybeate,
Martin Camp, Caffey, Wenasoga, Essary Springs, Brownfield, Gift and
Acton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3485 8893 3499 8897 3523 8850 3501 8838
      3500 8838 3498 8836 3498 8837
TIME...MOT...LOC 2038Z 238DEG 33KT 3493 8893 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
157 
WWUS54 KMEG 092050
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
250 PM CST SAT MAR 9 2019

MSC139-TNC069-092059-
/O.CAN.KMEG.TO.W.0010.000000T0000Z-190309T2115Z/
Tippah MS-Hardeman TN-
250 PM CST SAT MAR 9 2019

...THE TORNADO WARNING FOR NORTH CENTRAL TIPPAH AND SOUTHEASTERN
HARDEMAN COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for northeastern
Mississippi...and western Tennessee. A Tornado Watch also remains in
effect until 900 PM CST for northeastern Mississippi.

LAT...LON 3490 8873 3501 8875 3517 8847 3501 8838
      3500 8838 3498 8836 3498 8837
TIME...MOT...LOC 2049Z 254DEG 50KT 3497 8869 

$$

MSC003-TNC109-092115-
/O.CON.KMEG.TO.W.0010.000000T0000Z-190309T2115Z/
Alcorn MS-McNairy TN-
250 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTHERN
ALCORN AND SOUTHEASTERN MCNAIRY COUNTIES...
    
At 249 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over Theo, or near Big Hill Pond
State Park, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Corinth, Theo, Eastview, Michie, Guys, Ramer, Stantonville, Caffey,
Wenasoga, Gift, Acton, Lone Pine, Cypress and Chewalla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3490 8873 3501 8875 3517 8847 3501 8838
      3500 8838 3498 8836 3498 8837
TIME...MOT...LOC 2049Z 254DEG 50KT 3497 8869 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 9, 11:26 AM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Mar 9, 11:26 AM CST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1126 AM CST Sat Mar 9 2019

.UPDATE...
See the 18z aviation discussion.

&&

.PREV DISCUSSION... /issued 934 AM CST Sat Mar 9 2019/

UPDATE...Morning Update.

DISCUSSION...

Updates to remove the Dense fog Advisory and adjust pops. The warm
front has now shifted into Missouri with rain/storms developing
throughout much of the Midsouth in the warm sector. Large hail is
possible ahead of a squall line with damaging wind and tornadoes
possible along the line later today.

30

PREV DISCUSSION... /issued 417 AM CST Sat Mar 9 2019/

Currently...A warm front bisects the region from east-central
Arkansas to near Corinth, MS. There are areas of fog north of the
front with a few places down to 1/2 mile. Temps range from the
mid 40s along the KY/MO borders to the mid 60s from Clarksdale, MS
to Monroe County. Mid 60s dewpoints are starting o advect into
the southern part of the forecast area. So far convection has been
limited across the area. The upstream upper system is still too
far to the west and the low level jet has not developed yet.

Today and tonight...Things will rapidly change today. Water Vapor
shows potent mid level trough pushing across the Panhandle of
Texas this morning. Elevated convection is firing up across
eastern OK and SE Kansas where the low level jet is quickly
strengthening. As the trough lifts east expect the warm front to
surge northward. Should see elevated convection this morning as
the front lifts north. This morning convection represents an
isolated severe threat with large hail the main concern early due
to steep mid level lapse rates and perhaps some damaging wind by
later this morning with increasing surface based instability.
Recent HRRR runs have showed less morning convection than previous
runs which is concerning. Instability could be higher across the
region by late morning without morning convection to suppress it.

The main concern is the approaching pacific cold front and the
expecting initiation along it this afternoon. The severe weather
threat is still somewhat conditional though confidence has
increased in the last 24 hours. Recent hi-res models are
indicating 750-1250 j/kg SBCAPE this afternoon across the area
with perhaps higher amounts south of I-40 especially if morning
convection is sparse. This should provide enough fuel for robust
updrafts. The mid level trough will lift into the mid Mississippi
Valley this afternoon with a 90 kt mid level jet moving across
southern Missouri and a 65 kt 850 mb low level jet across the Mid-
South. There is obviously plenty of shear with sky high helicity
values. Still concerned about the amount of lift across the region
as the mid level trough/surface low are well removed from the
Mid-South. Mid level omega fields from the GFS indicate quite a
bit of lift across the frontal zone this afternoon while the
latest HRRR runs indicate a fair amount of convergence along the
cold front as well. As a result should see re-development along
the cold front this afternoon. Recent hi-res models confirm this
and the ingredients point to a broken line of convection with
embedded semi-discrete supercells. Large curving hodographs are in
place east of the MS River this afternoon and as a result a few
tornadoes are possible. Best chances will be east of the MS River.
A strong tornado could occur. Along with the tornado threat the
line could produce damaging winds and large hail. The best threat
is between 2 pm, starting around the MS River through 8 pm as the
threat exits Northeast Mississippi.

A wind advisory has been issued for much of the area for gusty
winds from 10 am until 6 pm.

Pacific high pressure will build in for later tonight through
Tuesday. Expect mainly dry conditions with highs in the 50s/60s
and lows in the 40s.

Another potent system will move out of the SW US by the middle of
the week with rain chances increasing Wednesday and continuing
into Thursday. Temps will climb above normal. There is some
discrepancies in the models with the GFS pushing the system
through more quickly and the ECMWF stalling the front longer.
Favored the slower solution. Expect at least a couple inches of
rain. Dry weather returns by Friday.

SJM

&&

.AVIATION...
/18z TAFs/

A line of strong to severe storms will move east across the Mid-
South this afternoon. This line of storms should clear TUP by 00z,
but some elevated thunderstorms may linger for a few hours in
northeast MS. Outside of thunderstorms, strong gradient winds of
20g30 kts are expected through 00z with stronger wind gusts
possible within the more intense storms. Skies will clear out and
winds will shift from the southwest this evening behind the
initial cold front. A secondary cold front will move through the
CWA overnight, shifting winds from a more northwesterly direction.

Johnson

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 6 PM CST this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...Wind Advisory until 6 PM CST this evening for Dunklin-Pemiscot.

MS...Wind Advisory until 6 PM CST this evening for Coahoma-DeSoto-
     Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica.

TN...Wind Advisory until 6 PM CST this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Mar 9, 7:25 AM CST, 7 hours before
Hazardous Weather Outlook
National Weather Service Memphis TN
725 AM CST Sat Mar 9 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-101530-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
725 AM CST Sat Mar 9 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is a enhanced risk of severe weather across most of the
Mid-South. Damaging wind is the main threat. Secondary threats
include a few tornadoes, large hail, and locally heavy rain. A
strong tornado is possible mainly east of the Mississippi River.
The severe weather threat starts around noon across East Arkansas
and ends across Northeast Mississippi during the early evening.

A dense fog advisory is in effect across Northeast Arkansas, the
Missouri Bootheel and Northwest Tennessee until 10 am this
morning.

A wind advisory has been issued for most of the Mid-South from 10
am this morning until 6 pm this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is the possibility of heavy rainfall Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

SJM

In the hours before

Special weather statement, Mar 9, 1:01 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Memphis TN
101 PM CST SAT MAR 9 2019

MSZ001-002-TNZ049-050-088-089-091945-
Marshall MS-DeSoto MS-Tipton TN-Fayette TN-Shelby TN-Haywood TN-
101 PM CST SAT MAR 9 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 145 PM CST
FOR...

Northwestern Marshall County in northwestern Mississippi...
Northern DeSoto County in northwestern Mississippi...
Tipton County in western Tennessee...
Fayette County in western Tennessee...
Shelby County in western Tennessee...
Southwestern Haywood County in western Tennessee...

At 1259 PM CST...a strong south winds associated with showers and
thunderstorms were affecting portions of southwest Tennessee,
including the Memphis metro area. Winds of 40 to 50 mph are expected
and will result in hazardous travel conditions on east-west roads
and may cause minor wind damage.

People in northwestern Marshall...northern DeSoto...Tipton...
Fayette...Shelby and southwestern Haywood Counties should monitor
this storm closely.

LAT...LON 3491 9025 3504 9030 3503 9021 3513 9016
      3514 9006 3528 9017 3538 9008 3541 9012
      3541 9014 3539 9018 3548 9011 3548 9003
      3555 9004 3551 8992 3563 8980 3558 8951
      3562 8920 3485 8950 3486 9031
TIME...MOT...LOC 1859Z 229DEG 3KT 3514 8986

JOHNSON
Local storm report, Mar 9, 1:28 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
128 PM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     NON-TSTM WND DMG CARDWELL                36.05N  90.29W
03/09/2019                   DUNKLIN            MO   EMERGENCY MNGR

            LIMBS DOWN AROUND THE AREA AND WINDOW BLEW OUT ON A
            BUISNESS NEAR THE AREA.

&&

SGW
Special weather statement, Mar 9, 1:36 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
136 PM CST SAT MAR 9 2019

ARZ028-MOZ113-115-TNZ001-002-019-020-048-050-051-092030-
Mississippi AR-Pemiscot MO-Dunklin MO-Lake TN-Crockett TN-
Lauderdale TN-Obion TN-Dyer TN-Gibson TN-Haywood TN-
136 PM CST SAT MAR 9 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 PM CST
FOR...

Mississippi County in eastern Arkansas...
Pemiscot County in southeastern Missouri...
Dunklin County in southeastern Missouri...
Lake County in western Tennessee...
Western Crockett County in western Tennessee...
Lauderdale County in western Tennessee...
Obion County in western Tennessee...
Dyer County in western Tennessee...
Northwestern Gibson County in western Tennessee...
Northern Haywood County in western Tennessee...

At 134 PM CST...strong gradient winds associated with showers and
thunderstorms will affect portions of northeast Arkansas, the
Missouri Bootheel, and northwest Tennessee. These strong southerly
winds will gust up to 55 mph and will result in hazardous travel
conditions, especially along east-west roads. Minor wind damage will
also be possible.

LAT...LON 3663 8996 3639 8997 3643 8973 3634 8954
      3650 8954 3646 8947 3651 8933 3650 8893
      3562 8919 3557 8949 3565 8976 3551 8992
      3556 9001 3548 9003 3544 9029 3545 9029
      3622 9015 3630 9006 3641 9011 3663 9006
TIME...MOT...LOC 1934Z 229DEG 49KT 3588 8990

JOHNSON
Special weather statement, Mar 9, 1:39 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Memphis TN
139 PM CST SAT MAR 9 2019

TNZ002>004-020>022-051-092045-
Carroll TN-Weakley TN-Benton TN-Crockett TN-Obion TN-Henry TN-
Gibson TN-
139 PM CST SAT MAR 9 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 PM CST
FOR...

Carroll County in western Tennessee...
Weakley County in western Tennessee...
Benton County in western Tennessee...
Southeastern Crockett County in western Tennessee...
Eastern Obion County in western Tennessee...
Henry County in western Tennessee...
Gibson County in western Tennessee...

At 138 PM CST...strong south winds gusting to 50 mph were affecting
portions of northwest Tennessee. This will result in hazardous
travel conditions and may cause minor wind damage.

LAT...LON 3597 8802 3594 8800 3594 8793 3581 8797
      3581 8803 3584 8803 3585 8806 3584 8818
      3582 8818 3582 8857 3579 8860 3580 8891
      3578 8890 3567 8902 3574 8918 3650 8894
      3650 8806 3644 8806 3631 8796 3616 8792
TIME...MOT...LOC 1938Z 229DEG 48KT 3601 8847

JOHNSON
Local storm report, Mar 9, 1:52 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
152 PM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     NON-TSTM WND DMG 2 NNE MCDOUGAL          36.46N  90.38W
03/09/2019                   CLAY               AR   LAW ENFORCEMENT

            DAMAGE REPORTED TO A FEW GRAIN BINS, TOOL SHEDS, AND
            SOME FARM EQUIPMENT ALONG CR 311.

&&

MJ
Local storm report, Mar 9, 2:17 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
217 PM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     NON-TSTM WND GST 5 E BLYTHEVILLE         35.94N  89.83W
03/09/2019  M63 MPH          MISSISSIPPI        AR   ASOS

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:20 AM CSTWind AdvisoryMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 2 more14 hr
Mar 9, 12:29 PM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica46 min
Mar 9, 12:59 PM CSTSevere Thunderstorm WarningMEGDeSoto, Panola, Quitman, Tate, Tunica34 min
Mar 9, 1:01 PM CSTSpecial Weather StatementMEGDeSoto44 min
Mar 9, 1:40 PM CSTSevere Thunderstorm WarningMEGAlcorn, Tippah35 min
Mar 9, 1:49 PM CSTSevere Thunderstorm WarningMEGBenton, Marshall26 min
Mar 9, 2:00 PM CSTSevere Thunderstorm WarningMEGAlcorn, Tishomingo45 min
Mar 9, 2:04 PM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah26 min
Mar 9, 3:57 PM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah34 min
Mar 9, 4:06 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Yalobusha39 min
Mar 9, 4:43 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Monroe47 min
Mar 9, 5:01 PM CSTSpecial Weather StatementMEGTishomingo44 min
Mar 9, 5:11 PM CSTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe49 min
Mar 9, 7:16 AM CSTDense Fog AdvisoryMEGBenton, Carroll, Dyer, Gibson, Henry, Lake and 2 more3 hr
Mar 9, 9:07 AM CSTSpecial Weather StatementMEGFayette, Hardeman38 min
Mar 9, 9:47 AM CSTSpecial Weather StatementMEGFayette, Madison43 min
Mar 9, 11:33 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion4 days
Mar 9, 11:52 AM CSTSpecial Weather StatementMEGHenderson38 min
Mar 9, 1:36 PM CSTSpecial Weather StatementMEGCrockett, Dyer, Lake, Lauderdale, Obion54 min
Mar 9, 1:39 PM CSTSpecial Weather StatementMEGBenton, Carroll, Crockett, Gibson, Henry, Weakley66 min
Mar 9, 2:08 PM CSTTornado WarningMEGHardin, McNairy52 min
Mar 9, 3:08 PM CSTTornado WarningMEGHardin, McNairy52 min
Mar 9, 3:31 PM CSTTornado Warning Tornado observedMEGHardin20 min
Mar 9, 3:52 PM CSTSpecial Weather StatementMEGHardin38 min

Nearby

Tornado Warnings in Mississippi, 2019Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.